Article
Distributions Modulo One of Slowly Varying Functions of Primes
Authors
and
Abstract
For a common class of slowly varying functions \(f\), this note studies the empirical distributions modulo one of sequences \((f(p_n))\) where \(p_n\) denotes the \(n\)-th prime number. By means of a Kantorovich metric for probability measures on the circle, simple explicit bounds are established for the deviation of these empirical distributions from their limit set, a circle consisting of all rotated copies of a single exponential distribution. Despite their simplicity the established bounds often are sharp. They complement known results in the literature and give rise to several intriguing quantitative questions.
Keywords
Slowly varying function, (uniform) distribution modulo one, empirical distribution, Kantorovich metric, prime number theorem
Citation
Berger, A. & Liu, M. J. (2026). Distributions modulo one of slowly varying functions of primes. Uniform Distribution Theory, 21(1), 1–16. https://doi.org/10.66833/UDT-2026-0008
A. Berger and M. J. Liu, “Distributions modulo one of slowly varying functions of primes,” Uniform Distribution Theory, vol. 21, no. 1, pp. 1–16, 2026, doi: 10.66833/UDT-2026-0008.
Berger A, Liu MJ. Distributions modulo one of slowly varying functions of primes. Uniform Distribution Theory. 2026;21(1):1–16. doi:10.66833/UDT-2026-0008.
Berger, A. and Liu, M. J. (2026), ‘Distributions modulo one of slowly varying functions of primes’, Uniform Distribution Theory, 21(1), pp. 1–16. Available at: https://doi.org/10.66833/UDT-2026-0008.
Berger, Arno, and Matthew Jamie Liu. “Distributions Modulo One of Slowly Varying Functions of Primes.” Uniform Distribution Theory, vol. 21, no. 1, 2026, pp. 1–16. https://doi.org/10.66833/UDT-2026-0008.
Berger, Arno, and Matthew Jamie Liu. “Distributions Modulo One of Slowly Varying Functions of Primes.” Uniform Distribution Theory 21, no. 1 (2026): 1–16. https://doi.org/10.66833/UDT-2026-0008.
Export citation
Published by: Engineering Journals


